# SDR RRXA98469

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5750180511
- Condition: Misdrilled
- Location: Frame 1040
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND FRAME 1040 WITH HOLE IN RADIUS BETWEEN  LONGERONS 10 AND 11 RIGHT.  FABRICATED AND INSTALLED REPAIR ANGLE AND FILLER IAW FAA APPROVED DER COTNEY ENGINEERING SKETCH E84-R73, AREA TREATED IAW DC-8 SRM 51-1-8.
